# SDR AALA200802579

- Difficulty date: September 19, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 68,753 hours, 30,886 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR BRACKET AT AFT SERVICE DOOR HAS CORROSION.  AREA OF DISCREPANCY IS 4 INCH BY 4 INCH WITH A DEPTH OF .030 INCH.  REPLACED BRACKET IN ACCORDANCE WITH SRM 51-01.
